# SDR AALA2009050600875

- Difficulty date: May 6, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- Aircraft time: 62,794 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA  LEFT NUMBER 1 DOOR EMERGENCY FLASHLIGHT MISSING. REPLACED LEFT NUMBER 1 DOOR EMERGENCY FLASHLIGHT.
